Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 14, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Apr 21, 2015, 11:31 AM EDT for Tattnall County, Toombs County, Georgia. It took effect at Apr 21, 2015, 8:00 PM EDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2015, 11:31 AM EDT (15:31 UTC)
- In effect from
- Apr 21, 2015, 8:00 PM EDT
- Expired
- Apr 23, 2015, 8:00 AM EDT
- In force
- 36 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Tattnall County, GA, Toombs County, GA
The river
Written for the forecast point Ohoopee River near Reidsville (REDG1).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02225500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
691
WGUS42 KCHS 211531
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1131 AM EDT TUE APR 21 2015
SCC029-035-221531-
/O.NEW.KCHS.FL.W.0013.150422T0900Z-000000T0000Z/
/GIVS1.1.ER.150422T0900Z.150424T1800Z.000000T0000Z.NO/
1131 AM EDT TUE APR 21 2015
The National Weather Service in Charleston has issued a
* Flood Warning for
The Edisto River Near Givhans Ferry.
* from late tonight until further notice.
* At 10 AM Tuesday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Wednesday morning and
continue to rise to near 10.9 feet by early Friday afternoon.
Additional rises are possible thereafter.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC267-279-221531-
/O.NEW.KCHS.FL.W.0014.150422T0000Z-150423T1200Z/
/REDG1.1.ER.150422T0000Z.150422T0000Z.150423T0000Z.NO/
1131 AM EDT TUE APR 21 2015
The National Weather Service in Charleston has issued a
* Flood Warning for
The Ohoopee River Near Reidsville.
* from this evening to Thursday morning.
* At 11 AM Tuesday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to reach flood stage this
evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$3 follow-up statements
796
WGUS82 KCHS 220058
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
858 PM EDT TUE APR 21 2015
GAC267-279-221800-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-150422T1800Z/
/REDG1.1.ER.150422T0600Z.150422T0600Z.150422T0600Z.NO/
858 PM EDT TUE APR 21 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 8 PM Tuesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to rise to near flood stage early
Wednesday morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$317
WGUS82 KCHS 221442
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1042 AM EDT WED APR 22 2015
SCC029-035-231442-
/O.CON.KCHS.FL.W.0013.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150422T1455Z.150425T0600Z.000000T0000Z.NO/
1042 AM EDT WED APR 22 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 10 AM Wednesday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage late
this morning and continue to rise to near 10.7 feet by early
Saturday morning.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
SCC015-043-089-231442-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150427T0000Z.000000T0000Z.NO/
1042 AM EDT WED APR 22 2015
The Flood Warning continues for
The Santee River Near Jamestown.
* At 9 AM Wednesday the stage was 11.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 12.9 feet by
Sunday evening. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads become impassable.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-231442-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-150424T0600Z/
/REDG1.1.ER.150422T1800Z.150422T1800Z.150423T1800Z.NO/
1042 AM EDT WED APR 22 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 AM Wednesday the stage was 10.95 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to rise to near flood stage this
afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$234
WGUS82 KCHS 230115
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
915 PM EDT WED APR 22 2015
SCC029-035-240115-
/O.CON.KCHS.FL.W.0013.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150422T2030Z.150425T0600Z.000000T0000Z.NO/
915 PM EDT WED APR 22 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 8 PM Wednesday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 10.7 feet by early
Saturday morning. Additional rises may be possible thereafter.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
SCC015-043-089-240115-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150426T1200Z.000000T0000Z.NO/
915 PM EDT WED APR 22 2015
The Flood Warning continues for
The Santee River Near Jamestown.
* At 8 PM Wednesday the stage was 12.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 12.9 feet by
Sunday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads become impassable.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-230145-
/O.CAN.KCHS.FL.W.0014.000000T0000Z-150424T0600Z/
/REDG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
915 PM EDT WED APR 22 2015
The Flood Warning is cancelled for
The Ohoopee River Near Reidsville.
* At 8 PM Wednesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 21, 10:23 AM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 21, 10:23 AM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1023 AM EDT TUE APR 21 2015 .SYNOPSIS... HIGH PRESSURE WILL BUILD IN TODAY THROUGH WEDNESDAY. A WEAK COLD FRONT WILL DROP THROUGH THE AREA THURSDAY NIGHT...THEN STALL TO THE SOUTH. A STORM SYSTEM WILL AFFECT THE REGION FRIDAY NIGHT THROUGH SATURDAY NIGHT. HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST SUNDAY INTO MONDAY. A COLD FRONT MAY AFFECT THE AREA NEXT TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... THE COLD FRONT IS NOW WELL OFFSHORE...WITH SURFACE HIGH PRESSURE OVER THE GULF COAST STATES EXPANDING EASTWARD IN ITS WAKE. THE DAY WILL BE DRY WITH NO MORE THAN SOME PASSING CIRRUS CLOUDS ASSOCIATED WITH THE UPPER JET. DOWNSLOPE FLOW WILL HELP OFFSET THE WEAK COLD ADVECTION BEHIND THE DEPARTING COLD FRONT. LOW LEVEL THICKNESS VALUES FROM 12Z KCHS RAOB SUPPORT HIGHS IN THE UPPER 70S/NEAR 80 WHICH LOOKS REASONABLE. OVERALL...VERY LITTLE CHANGE WAS MADE WITH THIS UPDATE. TONIGHT...PERHAPS SOME HIGH CLOUDS WILL INCREASE LATE TONIGHT. A SETUP FOR DECENT RADIATIONAL COOLING WITH NEAR CALM WINDS AND DRY AIR IN THE LOWEST LAYERS. A FEW OF OUR NORMALLY COOLER LOCATIONS SUCH AS ALLENDALE COULD SEE READINGS DIP TO THE UPPER 40S WITH LOWS IN THE LOWER TO MID 50S MANY AREAS WEST OF U.S. 17. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... DRY HIGH PRESSURE WILL SLIDE OFF THE EAST COAST ON WEDNESDAY WHILE A ZONAL FLOW PERSISTS ALOFT. ASIDE FROM SOME INCREASING LATE DAY CIRRUS WE EXPECT SUNNY SKIES. LOW-LEVEL FLOW WILL BACK TO A MORE SOUTHERLY TRAJECTORY LATE IN THE DAY...ALLOWING SURFACE DEWPOINTS TO RISE INTO THE MID/UPPER 50S. TEMPERATURES WILL TOP OUT IN THE LOWER 80S. WEDNESDAY NIGHT INTO THURSDAY...SOME INCREASE IN UPPER SHORTWAVE ENERGY WILL HELP PUSH A BACK DOOR COLD FRONT TOWARD THE AREA. THERE ARE SOME DIFFERENCES IN MODEL TIMING OF THE FRONTAL PASSAGE. THE GFS HAS CONTINUED TO BE FASTER AND ALSO WETTER WITH THE FRONT...SHOWING STRONGER SHORTWAVE ENERGY AND BETTER MOISTURE ADVECTION AHEAD OF IT. HOWEVER THE GFS REMAINS THE OUTLIER WITH THE REMAINDER OF THE MODEL SUITE ONLY SHOWING ISOLATED SHOWERS OR TSTMS DROPPING INTO THE AREA ON THURSDAY...DISSIPATING AS IT MOVES SOUTH. WE THEREFORE ARE ONLY SHOWING 20 POPS OVER OUR NORTHERN TWO-THIRDS AND DRY FARTHER SOUTH. SIGNIFICANT CLOUD COVER AND SOME LATE-DAY COLD ADVECTION IN NORTHERN AREAS WILL GIVE A RANGE IN HIGH TEMPS OF LOW/MID 80S NEAR THE ALTAMAHA RIVER AND MIDDLE 70S FAR NORTH. SHORTWAVE RIDGING ON FRIDAY WILL SUPPORT DRY HIGH PRESSURE AT THE SURFACE...THOUGH MID-LEVEL MOISTURE WILL BE ON THE INCREASE SO CLOUD COVER WILL INCREASE DURING THE DAY. WEAK COLD ADVECTION AND INCREASING CLOUDINESS WILL KEEP HIGHS IN THE MID/UPPER 70S. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... A POTENT SHORTWAVE WILL MOVE THROUGH THE AREA FRIDAY NIGHT AND SATURDAY...OFF THE COAST SATURDAY NIGHT. A WARM FRONT WILL DEVELOP OVER THE AREA AND SLOWLY LIFT NORTH DURING THE DAY SATURDAY. BACKING LOW-LEVEL FLOW AHEAD OF THE SHORTWAVE WILL SUPPORT OVERRUNNING PRECIPITATION FRIDAY NIGHT AND SATURDAY MORNING...THEN SOME CONVECTIVE RAINS POSSIBLE SATURDAY AFTERNOON AND EVENING AS THE FRONT LIFTS NORTH. THERE IS INCREASING MODEL CONSISTENCY WITH THIS SCENARIO SO WE BUMPED POPS UP TO 50% ON SATURDAY. DRY HIGH PRESSURE BUILDS IN FROM THE NORTH SUNDAY INTO MONDAY WITH TEMPS SLIGHTLY BELOW NORMAL. THERE ARE SOME HINTS THAT ANOTHER SYSTEM WILL AFFECT THE AREA NEXT TUESDAY BUT DUE TO LARGE MODEL DIFFERENCES WE MAINTAINED A DRY FORECAST AND PERSISTENCE TEMPS. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... VFR CONDITIONS WILL PREVAIL AT KCHS/KSAV THROUGH 12Z WEDNESDAY. EXTENDED AVIATION OUTLOOK...LOW STRATUS OR FOG POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING AS A FRONT DROPS THROUGH. CEILING AND/OR VISIBILITY RESTRICTIONS POSSIBLE ON SATURDAY WITH SHOWERS AND TSTMS. && .MARINE... THE PRESSURE GRADIENT IS BEGINNING TO RELAX AS THE COLD FRONT PUSHES FURTHER EAST AND SURFACE HIGH PRESSURE EXPANDS OVER THE AREA. WEST/NORTHWEST WINDS 10-15 KT WILL BECOME MORE SOUTHWEST 5-10 KT THIS AFTERNOON WITH SEAS 2-3 FEET ON AVERAGE. SEAS WITHIN 20 NM WILL SUBSIDE TO 1-2 FT TONIGHT. FAIRLY QUIET CONDITIONS WILL PERSIST WEDNESDAY THROUGH THE WEEKEND. SOUTHERLY FLOW STRENGTHENS WEDNESDAY AND WEDNESDAY NIGHT AHEAD OF A COLD FRONT...THEN TURNS TO THE NNE BRIEFLY LATE THURSDAY NIGHT INTO FRIDAY BEHIND THE FRONT. INCREASING WESTERLY FLOW ANTICIPATED NEXT WEEKEND AS A STORM SYSTEM PASSES THROUGH...DURING WHICH ADVISORIES ARE POSSIBLE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...ECT SHORT TERM...JRL LONG TERM...JRL AVIATION... MARINE...JRL
Hazardous weather outlook, Apr 21, 3:57 AM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 357 AM EDT TUE APR 21 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-221100- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 357 AM EDT TUE APR 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.